Lisinopril

32,938
Discussions
Share your experience
Other names: Zestril, Prinivil
Method of use: Pill
Prescribing mode: Rx
Lisinopril is a drug of the ACE inhibitor class that is primarily used in treatment of hypertension, congestive heart failure, and my...
Read on Wikipedia
3.5
5
Satisfaction score
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Lisinopril for High Blood Pressure
32,938 conversations around the web about Lisinopril to help you make a decision
We analyzed what people said about Lisinopril and compared it to other High Blood Pressure medications
Share your experience
3.5
Satisfaction score
?

Does Lisinopril cause Diarrhea ?

Diarrhea is a known side effect of Lisinopril
#26 in Lisinopril discussions - 303 posts discuss Diarrhea with Lisinopril. Diarrhea is #26 concern in Lisinopril discussions.
content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 303 discussions
January, I went off Lisinipril due to diarrhea daily. Since...
" ...diarrhea daily. Over the next two months, they tried me on 7 different blood pressure meds. By the 7th day, without warning on each of these new meds, I would get red hot cheeks and then the head... "

diarhea, nausea, chest tightness and rapid heartbeat...
" ...tightness, diarhea I have been on it lisiopril for 3-days...experiencing diarhea, nausea, chest tightness and rapid heartbeat.... "

Post from
www.drugs.com
been having diarrhea on and off since taking lisinopril and...
" I have been having diarrhea on and off since taking lisinopril and I keep attributing it to my diet but in fact all these side effects have been... "

Post from
www.drugs.com
- This gives me diarrhea. any...
" Hydrochlorothiazide/Lisinopril - This gives me diarrhea. any way around this? No,it's a mild side effect from both drugs.You can talk to your doctor if it bothers you to much.There are... "

Post from
www.drugs.com
- This gives me diarrhea. any...
" Hydrochlorothiazide/Lisinopril - This gives me diarrhea. any way around this?\ No,it's a mild side effect from both drugs.You can talk to your doctor if it bothers you to much.There are... "

de los efectos secundarios del Lisinopril es la diarrea....
" ...Lisinopril es la diarrea. El tipo de diarrea causada por este medicamento es simplemente un efecto secundario y se puede frenar en cualquier momento abandonando la medicación. Tener diarrea y... "

during the last year and had extreme cases of diarrhea...
" ...dizziness, diarrhea, blessings, fainting I just wanted to add that I've been taking Lisinopril for about 3 years. I lost about 25 pounds during the last year and had extreme cases of diarrhea and... "

times this occurred it was after a day when I had diarrhea...
" ...lisinopril at 20 mg. After 3 weeks it is typically around 130/88. However every once in a while (twice) it has spiked back up to 150/95. Both times this occurred it was after a day when I had diarr... "

Post from
www.medschat.com
6 months over the last few weeks I have developed diarrhea...
" ...have been taking lisinopril for approximately 6 months over the last few weeks I have developed diarrhea associated with taking... "

about a month ago and have cough, phlem and loose bowels...
" ...site, I just started lisinopril about a month ago and have cough, phlem and loose bowels. Just feel terrible all... "

Your Saved Posts ()

The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Back to Signup